# SDR SWIA2021072259717

- Difficulty date: May 10, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL STGR 21L, FS310.00 TO FS333.00 HAS EVIDENCE OF CORROSION     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED WITH NEW BACK-UP SILL STGR 21L, FS310.00 TO FS333.00 HAS EVIDENCE OF CORROSION REF CRJ-700 SRM 51-42-06-001-001-A01 & BOMBARDIER DWG SH670-31810 REV Y.PRESURE LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
